# SDR KY7A20151109001

- Difficulty date: November 9, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N882DC
- Make and model: Frchld SA227DC
- Aircraft serial: DC882B
- Aircraft time: 13,212 hours, 14,645 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: NAS62036
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG COLLAPSED WHILE TOWING ACFT INTO MX HANGAR.  ACFT SUSTAINED DAMAGE TO AFT FUSELAGE, RT WING & NACELLE, RT PROPELLER & POSSIBLY RT ENG.  FOUND BOLTS WHICH ATTACH POSITIONING CAMS TO UPPER DRAG BRACE SHEARED.  INVESTIGATION INTO CAUSE & CAUSAL FACTORS UNDERWAY.
